Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a theorem of Pall


Author: Kenneth S. Williams
Journal: Proc. Amer. Math. Soc. 28 (1971), 315-316
MSC: Primary 10.46
DOI: https://doi.org/10.1090/S0002-9939-1971-0277496-3
MathSciNet review: 0277496
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of Pall's formula for the number of representations of a gaussian integer as the sum of two squares of gaussian integers.


References [Enhancements On Off] (What's this?)

  • [1] W. J. Leahey, A note on a theorem of I. Niven, Proc. Amer. Math. Soc. 16 (1965), 1130-1131. MR 31 #5860. MR 0181632 (31:5860)
  • [2] G. Pall, Sums of two squares in a quadratic field, Duke Math. J. 18 (1951), 399-409. MR 12, 676. MR 0040337 (12:676g)
  • [3] K. S. Williams, On a theorem of Niven, Canad. Math. Bull. 10 (1967), 573-578; Addendum, Canad. Math. Bull. 11 (1968), 145. MR 37 #138; MR 37 #5152. MR 0224539 (37:138)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.46

Retrieve articles in all journals with MSC: 10.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0277496-3
Keywords: Gaussian integer, sum of two squares, Pall's theorem
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society